# SDR DALA2023101608471

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 73,805 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0014018) VAPOR BARRIER AT STA 663 UPPER SUPPORT ANGLE CRACKED JUST O/B OF KEEL BEAM. REPAIRED WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE IAW BOEING 737-800 SRM 57-10-10-2R REPAIR 5.
